# SDR VTZA98219

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 722111211000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6173 - BOS-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO POD SMOKE WARNIGN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57054, MEL 26-1.  MAINTENANCE CLOSED DMI 57054 ON 06-19-98 BY REMOVING AND REPLACING SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
